# SDR SIMA2243

- Difficulty date: August 11, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N346SB
- Make and model: Saab 340B
- Aircraft serial: 340B346
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 19886
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBP - FLT 3074 - WHEN EMERGENCY LIGHTS ARE SELECTED ON, LIGHTS START SHUTTING OFF AFTER ABOUT ONE MINUTE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHTING POWER SUPPLY 22LN.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
